# SDR PCAA0301002

- Difficulty date: January 1, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N834EX
- Make and model: Dhav DHC8102
- Aircraft serial: 285
- Aircraft time: 27,913 hours, 31,209 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT TWO EMERGENCY LIGHTS ON FLOOR FOUND TO BE INOPERATIVE.  WIRING FOR FLOOR PROXIMITY LIGHT ASSEMBLIES WAS REPAIRED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
